# SDR IPXA2016070805585

- Difficulty date: June 17, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 93,473 hours, 16,788 cycles
- System (JASC): 5751 · Ailerons
- Part: Wedge
- Part number: ARC7212502
- Condition: Delaminated
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RIGHT WING O/B AILERON T/E WEDGE I/B END IS DELAMINATED.  REMOVED AND REPLACED THE AILERON WEDGE IAW DWG.NRC6741 AND SRM57-60-80 REPAIR 1.
